# SDR SWAA2015110945865

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 15,641 hours, 9,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER OVERWING EMER LIGHT INOPERATIVE.  R & R LIGHT IAW AMM.
